I had unprotected sex just over a week ago. I'd just finished my period (We did it on the day that I finished) He didn't come inside me and we stopped after 5 minutes, maybe less, as we didn't want to risk it without a condom.
Due to paranoia and fear there was possible pre-***, I took the emergency morning after pill anyway, within the 72 hour timeframe.
Yesterday (6 days after taking the emergency contraception) I started bleeding like a period though not as heavy, apparently called withdrawal bleeding? It's still going now and it just feels like a normal period but I've had no cramps.
I'm not due to get my actual period for another two weeks.
What does this mean/is this normal? Can I rule out pregnancy?
I'm 21 and not ready for kids so I'm feeling very anxious.
It is very, very doubtful you are pregnant. Emergency contraception is a huge dose of hormones that can cause significant changes to your cycle and symptoms. I strongly suggest getting on a reliable form of birth control to keep you proteced.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.